# SDR DALA2014111106061

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF RT WING FUEL ACCESS DOOR NR 1470C.  CORROSION ON COUNTERSINK HOLE AND SETTLEMENT AREA WAS REMOVED IAW SRM 51-22-2A. COUNTERSINK HOLES WERE MEASURE MAX DIAMETER ALLOWABLE IS 0.532" IN AND MAX DIAMETER MEASURE IS 0.569" 3 ADJACENT HOLE THEREFORE WAS FOUND OUT OF LIMIT IAW SRM 51-22-2A. ACCESS PLATE WAS REPLACED AND WILL BE INSTALLED UNDER JIC 2800-0120.
